Jump to content

Search the Community

Showing results for tags 'medicaiton'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Research - Actively Recruiting
    • Research Advertisements
  • Main Forums
    • PREPARATION FOR LIVESTREAMS
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Administration Role

Found 4 results

  1. Hello Everyone, I hope you are all doing well. About 7 months ago I was going through some difficult emotional times and got prescribed medical marijuana for a condition that I have. I tried 4 edible attempts over 1 month and did notice an uptick in my visual disturbances and some anxiety. After the last attempt I decided to leave the gummies be and I have since been sober from everything and am again going through some difficult stressful things. All positive but very exhausting; my wife and I just had our second daughter and I am on my 4th year of mathematics PhD studies. The idea of smoking cannabis is now very appealing and I was wondering if anyone had experience with positive responses from smoking but negative from edibles. I don't think the steps back that I took with the edibles were very significant, however the possibility of making things far worse scares me. Also, I am a member of Alcoholics Anonymous and most of the feedback I get from them makes it seem like I am putting a gun to my head if I even think about smoking weed. I love AA but they can be a bit much sometimes. Anyway, thanks as always for your your input. Take Care, Nick
  2. Hi all, I developed HPPD symptoms (visual snow, afterimages, trailing, light sensitivity ect) three weeks after starting mirtazapine. I immediately began a taper of 7.5 for two weeks and 3.75 for a week before finally jumping off. When I did my visual problems got worse! I went back on, but want to get off as after I take it I get strobe lights in my closed eyes for a few hours after. Anyone have any experience with this or know my chances of it going away if I stop? Regards, Andrew
  3. So I recently had a bout with trying to get back on Zoloft after microdosing shrooms for a few months and started having adverse reactions. This spiraled into me drinking a bunch while trying to get off it and trying other meds then finally a last micro dose causing an anxiety attack that seems to have given me hppd. Lamictal seemed to increase my visuals and the first time I noticed. Visual Snow was after I tried lamictal for a few days. I take seroquel to sleep and sometimes klonopin for anxiety. Just recently I’ve tried to get on Depakote from talking to my new psychiatrist but everyday it seems to cause worsening VS, tinnitus, and derealization/brain fog. I don’t know what to do but don’t think I can stay on this if I feel it’s making things worse. I’m not sure if I should keep trying meds to help me function or go natural. I’m experiencing a lot of bipolar 2 and ocd symptoms as well. I’m trying to function and start my engineering job but it’s been extremely difficult to focus through my cognitive difficulties and intense anxiety and depression. I’m also in early sobriety so that’s probly causing a lot trouble too.
  4. >Visits the doctors about HPPD, doctor doesn't know anything about HPPD >Tells doctor about persisting drug-induced hallucinations and panic attacks, gets referred to a drug and alcohol service >Makes it clear that there is no history of addiction or continued use, gets referred to psychiatrists >Open to suggestion, trying not to be classed as a drug-seeker, I accept the anti-psychotic prescription Seroquel >Takes Seroquel, makes HPPD worse, notifies doctors of this >Is offered SSRI anti-depressants for panic attacks, rejected them >Prescribed antipsychotic Olanzepine (Zyprexa), which doesn't do anything for HPPD, and Diazepam (Valium) for panic attacks, which also does nothing >Moved to a mental health facility so that doctors can sort medication out >Psychiatrists conclude that panic disorder can fix itself and that the HPPD visuals are psychotic hallucinations >Prescribes Aripiprazole (Abilify), and took away the Diazepam, which made HPPD worse, and induced anxiety and hypertension (high blood pressure) Psychiatrists insist that benzo's are unsafe and should only be used short term due to risk of addiction, despite no history of addiction and the thousands of milligrams worth of any benzodiazepine it would take to actually be fatal. Big fuck you to every single doctor out there who hasn't done their research and has treated every HPPD patient like this. I have already explained to them that the most effective treatment for HPPD include anti-convulsants, but they do not listen. Instead they want to chuck as many anti-psychotics and anti-depressants at me as possible, hoping that I will come across one that will eventually kill me. These doctors are not here to help, they are here to kill and deny effective treatment. Even if addiction were a problem (which is not if you do not abuse medicaiton), I'd rather be addicted to a drug than have HPPD for the rest of my life. Now I will proceed to seek medication illegally because this medical system has failed me.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.